# SDR 2001UALA01097

- Difficulty date: June 18, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 34,691 hours, 23,638 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 65C8073527
- Condition: Nicked
- Component: Fwd Cargo Door, 6546921225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT  CORNER FRAME HAS A NICK BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.REPLACED CORNER FRAME.
